# SDR DALA2018112106738

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0835322) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STATION 947.5 AT LBL 55 AT AFT WET AREA. FLOOR BEAM STATION 947.5 LBL 40 TO LBL 55 WAS REPAIRED PER B737-800 SRM 53-70-51 REPAIR 5.
